Skip to Main content Skip to Navigation
Journal articles

Mesh Parameterization with Generalized Discrete Conformal Maps

Abstract : We introduce a new method to compute conformal parame-terizations using a recent definition of discrete conformity, and establish a discrete version of the Riemann mapping theorem. Our algorithm can parameterize triangular, quadrangular and digital meshes. It can also be adapted to preserve metric properties. To demonstrate the efficiency of our method, many examples are shown in the experiment section.
Document type :
Journal articles
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download
Contributor : Chafik Samir <>
Submitted on : Monday, October 16, 2017 - 4:31:11 PM
Last modification on : Wednesday, July 1, 2020 - 10:01:30 PM
Long-term archiving on: : Wednesday, January 17, 2018 - 1:47:01 PM


Files produced by the author(s)



Colin Cartade, Christian Mercat, Rémy Malgouyres, Chafik Samir. Mesh Parameterization with Generalized Discrete Conformal Maps. Journal of Mathematical Imaging and Vision, Springer Verlag, 2013, 46 (1), pp.1 - 11. ⟨10.1007/s10851-012-0362-y⟩. ⟨hal-01598210⟩



Record views


Files downloads